# SDR AALA201605129003

- Difficulty date: May 11, 2016
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N289AY
- Make and model: Airbus A330-243
- Aircraft serial: 1455
- Aircraft time: 10,570 hours, 1,776 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  3R DOOR OVERHEAD EMER EXIT SIGN LENS IS DETACHED.  R & R LENS.
